Tuesday, February 23, 2010

02-23-2010 Research

I found this which explains a lot:

"Chemotherapy-induced peripheral neuropathy describes damage to the peripheral nervous system, the system that transmits information between the central nervous system (e.g. the brain and spinal cord) and the rest of the body, caused by some chemotherapy agents."

I took a whole Endocet this morning and it wards off some of the pain, but should I continue using my feet I don't think it would have a great effect.

  Come Friday, me and Panella are going to have a chat. This has gotten to the point that I can't hardly walk and most doctors address it rather than ignore it. True, a small price to pay for a little while for life but if it can be lessened then it should be to enhance the quality of life.

  A lot of my other issues were addressed by a friend that reads the board, Kim. Thank you so much. Sometimes knowing what is coming helps to understand it and that helps one to prepare. If you ever open a practice of your own I will be honored and blessed to be your first patient. You are a Godsend.    

No comments: